# SDR FCPA201108250009

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: General aviation
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Condition: Gouged
- Location: Propeller
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER DISASSEMBLED FOR INSPECTION IAW CUSTOMER REQUEST.  UPON DISASSEMBLY, FOUND CYLINDER MOUNT SURFACE ON HUB GOUGED.  NO DAMAGE OR REPAIRS ALLOWED IN THIS AREA IAW MFG SPM 100. 61-11-02.  PROPELLER BLADES PN:93KB-0, S/N:  BE027, BE119 AND BE125 ALL SCRATCHED ON BLADE SHANKS AT SECTION D-E.  NO SCRATCHES, CORROSION OR REPAIRS ALLOWED IN THIS AREA IAW , MFG SPM 61-10-02.  THIS PROPELLER AFFECTED BY NE-09-48 DATED AUG. 14,2009.
